# SDR SWAA2015120346692

- Difficulty date: November 8, 2015
- Submitted: December 3, 2015
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 57,769 hours, 33,366 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 141A8800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 1 RT WINDOW FRAME CRACKED, AT OTBD UPPER CORNER.  REPAIRED FRAME IAW ACO.
